# SDR T4OR549415

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: General aviation
- Aircraft: N18471
- Make and model: Beech F90
- Aircraft serial: LA161
- Aircraft time: 3,746 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 253412
- Part serial: CR1007
- Condition: Leaking
- Location: Zone 600
- Part time: 87 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD BOX FUEL CELL LEAKING AFTER 12 MONTHS SINCE NEW.  FUEL CELL REMOVED, FOUND FUEL CELL MATERIAL NOT ADHERED TO INTERCONNECT TUBE NIPPLE, INADEQUATE BONDING.
